# SDR SWAA2023040520375

- Difficulty date: March 23, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SLIDE COVER VISOR ENTRY DOOR AT AFT GALLEY AREA (1 EA) 2023 143111<[01] REPLACED SLIDE COVER VISOR ENTRY DOOR AT AFT GALLEY AREA (1 EA) IAW SOPM 20-50-01 REV.38;[02] REPLACED SLIDE COVER VISOR ENTRY DOOR AT AFT GALLEY AREA (1 EA) IAW SOPM 20-50-01 REV.38. JOB COMPLETED.
